# SDR SWIA20241201

- Difficulty date: December 1, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N295SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000793
- Aircraft time: 13,640 hours, 9,844 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.     (C-CHECK RO 12/17/2024)    REMOVED AND REPLACED AFT WET AREA RH LONGITUDINAL FLOOR BEAM AT FRAME 87. REF SRM 51-40-08. ( SEE CONTINUATION CARD FOR WORK ACCOMPLISHED) OEM PARTS REPLACED , NO CHANGE IN WEIGHT AND BALANCE.
